# SDR 2005FA0000180

- Difficulty date: February 10, 2005
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N956PC
- Make and model: Pilats PC1245
- Aircraft serial: 323
- Engine: Pwa PT6A67B
- System (JASC): 3500 · Oxygen System
- Part: Valve
- Part number: 9571222212
- Part serial: 30876
- Condition: Leaking
- Location: Oxygen Outlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIOTS OXYGEN OUTLET VALVE LEAKS WHEN MASK PLUGGED IN.  SUSPECT INTERNAL SEAL FAILURE. (K)
